Electron. J. Diff. Equ., Vol. 2009(2009), No. 129, pp. 1-8.

Existence and uniqueness of solutions for the fractional integro-differential equations in Banach spaces

Jun Wu, Yicheng Liu

In this article, we established the existence and uniqueness of solutions for fractional integro-differential equations with nonlocal conditions in Banach spaces. Krasnoselskii-Krein-type conditions are used for obtaining the main result.

Submitted August 21, 2009. Published October 7, 2009.
Math Subject Classifications: 34K45.
Key Words: Fractional integro-differential equations; nonlocal condition; equivalent norms.

Show me the PDF file (195 KB), TEX file, and other files for this article.

Jun Wu
College of Mathematics and Computer Science
Changsha University of Science Technology
Changsha, 410114, China
email: junwmath@hotmail.com
  Yicheng Liu
College of Mathematics and Computer Science
College of Science, National University of Defense Technology
Changsha, 410073, China
email: liuyc2001@hotmail.com

Return to the EJDE web page